Anabolics
Search More Than 6,000,000 Posts
Results 1 to 7 of 7
  1. #1
    footballcat's Avatar
    footballcat is offline Associate Member
    Join Date
    May 2002
    Location
    no where
    Posts
    358

    Scared of whats gonna happen

    I know this might sound stupid. But i just finished my cycle, and I had some good gains. I am now on clomid, but i keep hearing how bad people are break out. This is day 5 and im doing good. But im n college, and really dont want to break out. I have never had zits or pimple problems in my life.

    Right now im taking 4 showers a day.

    Does anyone have any suggestions of stuff i can buy, in case i start breaking out.

  2. #2
    saint808's Avatar
    saint808 is offline Associate Member
    Join Date
    Jan 2002
    Posts
    452
    man that's the stupidest thing i have ever heard.... kiddding... take vitamin b-5, and wash with an antibacterial soap and only take 1 or 2 showers a day because your skin will dry out.. oh and tan some... all of those can help.

  3. #3
    zzo18's Avatar
    zzo18 is offline Associate Member
    Join Date
    Dec 2002
    Location
    Minnesota
    Posts
    275
    Like saint said bro, limit the number of showers you take per day to one or two. I went through a phase where I was breaking out a bit for some odd reason and I decided to take showers whenever I could--often 4-5 times a day. Little did I know that it was drying my skin and making the problem much worse. I personally don't know about the clomid relation but would be interested to hear if others had that problem. I'm going to be taking clomid myself...
    -zzo

  4. #4
    Big Moose is offline New Member
    Join Date
    Feb 2002
    Posts
    8
    I really don't think that the acne people experience is from the clomid. My guess is that it due to hormonal changes associated with coming off aas. With that said, I once had a horrible break out after a cycle of yellow tops. Back then I didn't use clomid so I know it was not the source of my problem. Since then I have used clomid 4-5 times and have never experienced any more breakouts. (knock on wood) I was also prescribed accutane for a while so that may have something to do with me not breaking out anymore. Who Knows? Anyway, come off the gear, take the clomid, and if you happen to see early signs of a breakout get to a Dermatologist ASAP.

  5. #5
    footballcat's Avatar
    footballcat is offline Associate Member
    Join Date
    May 2002
    Location
    no where
    Posts
    358
    Well ill cut my showers down to 2-3 a day.

    I use that dial liquid anti-bacteria soap. Maybe i can stop by the doc and get a prescription just n case.

  6. #6
    palme's Avatar
    palme is offline Rosie Member
    Join Date
    Mar 2002
    Location
    Sweden
    Posts
    6,649
    Go tan 3-4 times/week. Dont over do the showers.

  7. #7
    numbers505's Avatar
    numbers505 is offline New Member
    Join Date
    Jan 2003
    Location
    so. cal
    Posts
    22
    i've got really dry skin naturally and can tell you it sucks... If you head to a dermatologist they can give you some great soap and lotion to use! over the counter hydrocort. will also help a bit if you want to try it.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •